# SDR AALA201712299005

- Difficulty date: December 28, 2017
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 60,004 hours, 14,783 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT RIGHT FIRST CLASS BULKHEAD, FWD SEAT 1E FOUND INOPERATIVE.  REPLACED THE CONTACT SPLICE BEHIND AIR GRILLE AT SEAT 1E IAW SWPM 20-30-12. OPS CHECKED OK IAW AMM 33-51-11.
